# SDR ASAA2013120596774

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C3393212
- Condition: Corroded
- Location: Bs 663-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W UPPER ANGLE HAS CORROSION.  BLENDED AND FOUND TO BE OUT OF LIMITS, REMOVED ANGLE AND INSTALLED NEW IAW SRM 53-60-71-1A-1.
